MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001C0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our table 118001c0 - magnus table column, mobile.As it was stated, during the positioning procedure, the anesthetized patient was on the operating table and adjustments were being made using the wireless remote control.When the button to lower the table was pressed, the column did not execute the commanded movement.Instead, it began tilting toward the patient¿s left side and continued to do so uncontrollably, even after the button was released.This created a risk of patient fall, which was ultimately avoided.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely unintended movement resulting in the change of the patient's position, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 initial reporter: (b)(6).

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key24979272
Report Number8010652-2026-0000037
Device Sequence Number18552297
Product Code FQO
UDI-Device Identifier04046768031555
UDI-Public(01)04046768031555(11)240419
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001C0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown